# SDR DALA2023110609121

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY TRACK 3 OB FLAP BEARING ON LH WING (1 EA). CORRECTIVE ACTION: REPLACED BEARING TRACK 3 O/B FLAP ON LH WING AS PER A320 FAM AMM 57-53-21-000-001-A AND AS PER A320 FAM AMM 57-53-21-400-001- A. (0050915)
